Journal Article

John T. Roberts<i>The Law-Governed Universe</i>

John W. Carroll

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 63, issue 4, pages 895-901
Published in print December 2012 | ISSN: 0007-0882
Published online September 2011 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/axr031
John T. RobertsThe Law-Governed Universe

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  2851 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.